MAUDE Adverse Event Report: COVIDIEN 1710H MEDITRACE 2/PK 20/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

COVIDIEN 1710H MEDITRACE 2/PK 20/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 40000006
Medical Device Problem Codes Product Quality Problem (1506); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that there is not enough adhesive properties on the pad leaving the adhesive ring to be insufficient.They also stated that the connection is extremely secure so it is difficult to detach the patient pads from the defibrillator cable.
 
Additional Manufacturer Narrative
Section d:4 - correction made to change the reported lot number from 217302x originally reported in error and should be lot number 817302x.An investigation of the reported condition was completed by the manufacturing facility.This complaint investigation will investigate lot code 817302x.Lot code 217302x (input database mistake) should be 817302x which is a confirmed lot code.The device history record for this lot number does not indicate that there were any issues with the adhesive foam substrate used in the production of this product.Complaint samples were received for evaluation.The product code and lot on the pouches compares to the product code and lots submitted with the complaint.The product returned consisted of (b)(4) unopened pouches, so the actual complaint sample(s) were not returned.There is no indication in the complaint that the electrodes failed to function.For the samples that were returned, the patient contacting pressure sensitive adhesive was tested on the foam ring, and the connector on the cable wire assembly was checked.It should be noted that the socket on the customer¿s defibrillator was not able to be checked as part of this investigation and may have been a contributor to the complaint.The foam ring adhesion does not have a finished product specification, but the foam is used in a similar application that has a specification.Adhesion testing passed that specification of 700 grams average minimum with an average minimum value of 1066 grams.The focus on the connector for the wire assembly was on the interlock dome that locks into the receiving defibrillator socket since this would most likely be the source of any possible detachment difficulties.The interlock dome dimensions on the returned samples were found to be within specification.A review of the foam and connector as per raw material purchasing specification was conducted including review of the certificate of analysis and all met defined specifications.There were no visual issues with any of the connectors that would contribute to difficulty in disengaging the connector.Therefore, the alleged defects of the product not able to adhere to the skin and difficultly to remove connector on the aed equipment could not be confirmed.Since this complaint is unconfirmed and no complaint trend exists and a specific root cause for the occurrence cannot be identified, no corrective action is required at this time.This complaint will be recorded for tracking and trending purposes.

Brand Name
1710H MEDITRACE 2/PK 20/CA
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
COVIDIEN
215 hebert st
gananoque K7G 2 Y7
CA  K7G 2Y7
MDR Report Key9671216
Report Number9681860-2020-00511
Device Sequence Number14149115
Product Code MKJ
UDI-Device Identifier20884527008435
UDI-Public20884527008435
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number40000006
Device Catalogue Number40000006
Device Lot Number817302X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date04/10/2020
Patient Sequence Number1